# SDR SWIA200819967

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 13,989 hours, 12,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS HARD TO OPEN FROM OUTSIDE.  FLIGHT 6490.  INSPECTED, CLEANED AND LUBED SERVICE DOOR AND SEAL IAW AMM 52-41-00.  OPS CHECK GOOD.
